Preprints
Publications
-
"On F-polynomials for generalized quantum cluster algebras and Gupta's formula"
Changjian FU, Liangang PENG, Huihui YE
Symmetry, Integrability and Geometry: Methods and Applications (2024) 20,080, 26 pages.
DOI
-
"Compatibility degree of cluster complexes"
Changjian FU and Yasuaki Gyoda
Annales de L'institut Fourier (2024) 74, no.2, 663-718.
DOI
-
"On homological properties of the category of F_1-representations over a linear quiver of type A_n"
Changjian FU, Longjun RAN, Liang YANG
Journal of Algebra (2024) 646, 1-16.
DOI
There is a typo in the definition of Euler form in the publication version, see arXiv version.
-
"On maximal green sequence for quivers arising from weighted projective lines"
Changjian FU, Shengfei GENG
Algebr. Represent. Theory (2023) 26, 1713-1729.
DOI
-
"Exchange graphs of cluster algebras have the non-leaving-face property"
Changjian FU, Shengfei GENG, Pin LIU
Bulletin London Math. Soc. (2023), 55, 2062-2069.
DOI
-
"On support τ-tilting graphs of gentle algebras"
Changjian FU, Shengfei GENG, Pin LIU, Yu ZHOU
Journal of Algebra (2023), 628, 189-211.
DOI
-
"Quantized cohomological Hall algebra of the d-loop quiver revisited"
Neil J. Y. FAN, Changjian FU, Liangang PENG
Forty years of algebraic groups, algebraic geometry, and representation theory in China—in memory of the centenary year of Xihua Cao's birth, 39–54, East China Norm. Univ. Sci. Rep., 16, World Sci. Publ., Singapore, 2023.
DOI
-
"Quantum cluster characters of Hall algebras revisited"
Changjian FU, Liangang PENG, Haicheng ZHANG
Selecta Math. (2023) 29:4.
DOI
-
"A reduction approach to silting objects for derived categories of hereditary categories"
Wei DAI, Changjian FU
Colloq. Math. 170 (2022), no. 2, 239-252.
DOI
-
"丛代数中的整数向量"
付昌建, 耿圣飞, 刘品
数学理论与应用 42卷 第1期 (2022), 1-15.
DOI
-
"On cluster-tilting graphs for hereditary categories"
Changjian FU, Shengfei GENG
Adv. Math. 383 (2021), Paper No. 107670, 26 pp.
DOI
-
"Cluster algebras arising from cluster tubes I: integer vectors"
Changjian FU, Shengfei GENG, Pin LIU
Math. Zeit. 297 (2021), no. 3-4, 1793–1824.
DOI
-
"On cluster categories of weighted projective lines with at most three weights"
Changjian FU, Shengfei GENG
J. Algebra 573 (2021), 16–37.
DOI
-
"Cluster algebras arising from cluster tubes II: The Caldero-Chapoton map"
Changjian FU,Shengfei GENG, Pin LIU
J. Algebra 544 (2020), 228-261.
DOI
-
"Tilting modules and support τ-tilting modules over preprojective algebras associated with symmetrizable Cartan matrices"
Changjian FU, Shengfei GENG
Algebr. Represent. Theory 22 (2019), no. 5, 1239–1260.
DOI
-
"On indecomposable τ-rigid modules for cluster-tilted algebras of tame type"
Changjian FU, Shengfei GENG
J. Algebra 531 (2019), 249–282.
DOI
-
"Relative rigid objects in triangulated categories"
Changjian FU, Shengfei GENG and Pin LIU
.
J. Algebra 520 (2019), 171–185.
DOI
-
"Feigin's map revisited"
Changjian FU
J. Pure Appl. Algebra 222 (2018), no. 12, 4199–4222.
DOI
-
"Hall代数上的Poisson代数结构"
付昌建 彭联刚
中国科学:数学 48卷, 第11期 (2018),1673-1680.
DOI
-
"量子二重对数与循环箭图"
付昌建 彭联刚
中国科学:数学 47卷, 第11期 (2017), 1557-1564.
DOI
-
"c-vectors via τ-tilting theory"
Changjian FU
J. Algebra 473 (2017), 194–220.
DOI
-
"On Borcherds type Lie algebras"
Changjian FU, Liangang PENG
Math. Zeit. 278 (2014), no. 3-4, 705–742.
DOI
-
"Hall polynomials for representation-finite repetitive cluster-tilted algebras"
Changjian FU
Algebr. Represent. Theory 17 (2014), no. 4, 1137–1143.
DOI
-
"On root categories of finite-dimensional algebras"
Changjian FU
J. Algebra 370 (2012), 233–265.
DOI
-
"The Ringel-Hall Lie algebra of a spherical object"
Changjian FU, Dong YANG
J. Lond. Math. Soc. (2) 85 (2012), no. 2, 511–533.
DOI
-
"On cluster algebras with coefficients and 2-Calabi-Yau categories"
Changjian FU, Bernhard KELLER
Trans. Amer. Math. Soc. 362 (2010), no. 2, 859–895.
DOI
-
"Lifting to cluster-tilting objects in 2-Calabi-Yau triangulated categories"
Changjian FU, Pin LIU
Comm. Algebra 37 (2009), no. 7, 2410–2418.
DOI
-
"负分次微分分次范畴的导出范畴上的 t-结构"
付昌建
四川大学学报(自然科学版) 46 (2009), no. 1, 39–43.